MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0730-CS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced stroke-like symptoms 1 week post tcar, and the stent appeared narrowed.Two enroute transcarotid stents were selected for use in a right sided transcarotid artery revascularization (tcar) procedure.There were no issues with the stents expanding noted during the procedure or in post procedure imaging.One week following the tcar procedure, the patient presented to the er with stroke-like symptoms.The patient was transferred to a different facility, and the physician had limited access to additional information.The physician was able to report that one of the stents appeared narrowed.No further information was available, despite request by boston scientific.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22114138
Report Number2124215-2025-35086
Device Sequence Number17880239
Product Code NIM
UDI-Device Identifier00811311020430
UDI-Public(01)00811311020430(17)260731(10)18233122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0730-CS
Device Catalogue NumberSR-0730-CS
Device Lot Number0018233122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/30/2025
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age54 YR
Patient SexFemale
Patient RaceWhite